# SDR ASAA2017090521818

- Difficulty date: September 5, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 26,056 hours, 7,633 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PER TASK CARD 78273000 FOUND ECONOMIC FAULT 77-20871 ON NUMBER ONE ENGINE. THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE. DEFERRED PER T/C 78273000. GROUNDED - YES. PERFORMED TASK CARD # 78273000. NO FAULTS FOUND, EITHER RECENT OR HISTORY
